# SDR FDEA201204251585

- Difficulty date: April 25, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK 2R HAS THREE AREAS OF CORROSION BETWEEN FR 31-38 TOTAL.  REMOVED CORROSION, MATERIAL LOSS IS .057,   .052, .009. FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 PG 105 FIG 102. REMOVED SEAT TRACK IAW SRM 53-10-16. LOCATED AND DRILLED NEWLY FABRICATED SEAT TRACK IAW SRM 53-10-16. PROTECTED IAW SRM 51-75-10. INSTALLED NEW SEAT TRACK IAW SRM 53-10-16 PGS 207-208 FIG 201.
